# SDR SWAA2024120960847

- Difficulty date: November 17, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 51,098 hours, 31,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BS 727E PLUS 10 INCH RBL 21 WL 156 AFT CARGO COMPARTMENT 2024-715118<[01] REPLACED SUPPORT ZEE AND SPLICE SIDE PLATE (2 E/A) LOCATED BS 727C PLUS 11 INCH TO BS 767 RBL 21 WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 AND SRM 51-40-02-0G-0 AND DRAWING # 146A7500 SHEET 137 REV:-  ?SEE INDIVIDUAL SIGN OFF BELOW?.;[02] REPLACED SUPPORT ZEE AND SPLICE SIDE PLATE (2 E/A) LOCATED BS 727C PLUS 11 INCH TO BS 767 RBL 21 WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 AND SRM 51-40-02-0G-0 AND DRAWING # 146A7500 SHEET 137 REV:-  ?SEE INDIVIDUAL SIGN OFF BELOW?.
